MathSciNet Relay Station
MathSciNet bibliographic data
MR119086 (22 #9852) 46.00
Krasnoselʹskiĭ, M. A. On a theorem of M. Riesz. Dokl. Akad. Nauk SSSR 131 246--248 (Russian); translated as Soviet Math. Dokl. 1 1960 229–231.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement